| Model Number |
MMT-522NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that buttons were hard to press and received motor error.The customer's blood glucose level was unknown.The customer also reported that the buttons less responsive and no delivery alerts.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device received with no button response due to moisture damage to keypad traces.Unable to verify motor error or no delivery due to keypad not responsive.The motor was tested outside the device and passed.